MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely decreased alinity i tsh results for multiple patients that were reported out of the lab.The following results were provided (reference range = 0.7 ¿ 4.17 uiu/ml): (b)(6) 2024 sid (b)(6) initial result=0.01 uiu/ml; (b)(6) 2024 repeated result= 1.61 uiu/ml.(b)(6) 2024 sid (b)(6) initial result=0.01 uiu/ml; (b)(6) 2024 repeated result=1.61 uiu/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, field data review and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer confirm the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot number 53233ud00.The ticket trending review did not identify any trend regarding commonalties for lot number 53233ud00 and issue.A device history record review did not identify any nonconformances or deviations associated with the lot number 53233ud00 and complaint issue.The overall performance of the alinity i tsh was reviewed using field data from customers worldwide.The median population result for the complaint lot 53233ud00 is within established limits, indicating that the lot 53233ud00 is performing acceptably in the field.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the alinity i tsh lot 53233ud00 was identified.
 
Event or Problem Description
The customer reported falsely decreased alinity i tsh results for multiple patients that were reported out of the lab.The following results were provided (reference range = 0.7 ¿ 4.17 uiu/ml): on (b)(6) 2024, sid (b)(6), initial result=0.01 uiu/ml; on (b)(6) 2024 repeated result= 1.61 uiu/ml.On (b)(6) 2024 ,sid (b)(6), initial result=0.01 uiu/ml; on (b)(6) 2024 repeated result=1.61 uiu/ml there was no impact to patient management reported.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19177462
Report Number3005094123-2024-00202
Device Sequence Number7402972
Product Code JLW
UDI-Device Identifier00380740131142
UDI-Public(01)00380740131142(17)241123(10)53233UD00
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Catalogue Number07P48-20
Device Lot Number53233UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer06/07/2024
Initial Report FDA Received Date04/24/2024
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01,(B)(6)
Patient SexUnknown